Alert archive / Pennsylvania / Wind Advisories in 2008

Wind Advisory 10, NWS Pittsburgh, PA

December 27, 200812 counties in Pennsylvania; 11 counties in Ohio; 6 counties in West Virginia

NWS Pittsburgh, PA issued this wind advisory at Dec 27, 2008, 8:07 PM EST for 12 counties in Pennsylvania; 11 counties in Ohio; 6 counties in West Virginia. It took effect at Dec 28, 2008, 2:00 AM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2008, 8:07 PM EST (01:07 UTC)
In effect from
Dec 28, 2008, 2:00 AM EST
Expired
Dec 28, 2008, 2:45 PM EST
In force
13 hr
Issued by
NWS Pittsburgh, PA
All 29 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 29 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2008-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2008-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1280 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KPBZ 280107
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
807 PM EST SAT DEC 27 2008

OHZ039>041-048>050-057>059-068-069-280915-
/O.NEW.KPBZ.WI.Y.0010.081228T0700Z-081228T1700Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD
807 PM EST SAT DEC 27 2008

...WIND ADVISORY IN EFFECT FROM 2 AM TO 12 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 12 PM EST SUNDAY. 

A STRONG COLD FRONT WILL PUSH ACROSS THE DISTRICT BEFORE DAYBREAK
PRODUCING SOME WIND GUSTS OF 50 MPH. THE STRONGEST WINDS WILL
OCCUR IMMEDIATELY BEHIND THE COLD FRONT. WINDS WILL SLOWLY
DIMINISH SUNDAY MORNING.

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MDZ001-PAZ007>009-013>016-020>023-029>032-WVZ001>004-012-021>023-
041-280915-
/O.NEW.KPBZ.WI.Y.0010.081228T1000Z-081228T2000Z/
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-
WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-
MARION-MONONGALIA-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...
BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
807 PM EST SAT DEC 27 2008

...WIND ADVISORY IN EFFECT FROM 5 AM TO 3 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 3 PM EST SUNDAY. 

A STRONG COLD FRONT WILL PUSH ACROSS THE DISTRICT SHORTLY AFTER
DAYBREAK PRODUCING SOME WIND GUSTS OF 50 MPH. THE STRONGEST WINDS
WILL OCCUR IMMEDIATELY BEHIND THE COLD FRONT. WINDS WILL SLOWLY
DIMINISH INTO SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS71 KPBZ 280854
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
354 AM EST SUN DEC 28 2008

OHZ039>041-048>050-057>059-068-069-281700-
/O.CON.KPBZ.WI.Y.0010.000000T0000Z-081228T1700Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD
354 AM EST SUN DEC 28 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

A STRONG COLD FRONT WILL PUSH ACROSS THE REGION IN THE NEXT FEW
HOURS. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS
TO 50 MPH ALONG AND BEHIND THE COLD FRONT. WINDS WILL GRADUALLY 
DIMINISH THIS AFTERNOON AND EVENING.

A WIND ADVISORY MEANS THAT WIND GUSTS GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MDZ001-PAZ007>009-013>016-020>023-029>032-WVZ001>004-012-021>023-
041-281700-
/O.CON.KPBZ.WI.Y.0010.081228T1000Z-081228T2000Z/
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-
WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-
MARION-MONONGALIA-PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON...
HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY...
FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...
BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
354 AM EST SUN DEC 28 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. 

A STRONG COLD FRONT WILL PUSH ACROSS THE REGION THIS MORNING.
SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH
ALONG AND BEHIND THE COLD FRONT. WINDS WILL GRADUALLY DIMINISH
TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS71 KPBZ 281522
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
1022 AM EST SUN DEC 28 2008

OHZ039>041-048>050-057>059-068-069-281630-
/O.CAN.KPBZ.WI.Y.0010.000000T0000Z-081228T1700Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA...
EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...
HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...
MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...
SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD
1022 AM EST SUN DEC 28 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY. 

ALTHOUGH WINDY CONDITIONS WILL CONTINUE TODAY IN THE WAKE OF A
STRONG COLD FRONT...THE THREAT OF DAMAGING GUSTS ABOVE 40 MPH HAS
DIMINISHED...THUS THE WEATHER SERVICE HAS DROPPED THE WIND ADVISORY.

MOTORISTS SHOULD CONTINUE TO EXERCISE CAUTION DUE TO SUDDEN CROSS
GUSTS OF 30 TO 40 MPH.

$$

PAZ007-008-013>015-020>022-029-031-WVZ001>004-012-021-022-281630-
/O.CAN.KPBZ.WI.Y.0010.000000T0000Z-081228T2000Z/
MERCER-VENANGO-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-
WASHINGTON-GREENE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-
INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY...
GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK...
NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE...CLARION...
ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...BEAVER...
PITTSBURGH METRO AREA...KITTANNING...FORD CITY...LEECHBURG...
FREEPORT...APOLLO...WASHINGTON...CANONSBURG...DONORA...
CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY...WAYNESBURG...
FAIRDALE...TORONTO...WEIRTON...WHEELING...MOUNDSVILLE...
NEW MARTINSVILLE...FAIRMONT...MORGANTOWN
1022 AM EST SUN DEC 28 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY. 

ALTHOUGH WINDY CONDITIONS WILL CONTINUE TODAY IN THE WAKE OF A
STRONG COLD FRONT...THE THREAT OF DAMAGING GUSTS ABOVE 40 MPH HAS
DIMINISHED...THUS THE WEATHER SERVICE HAS DROPPED THE WIND ADVISORY.

MOTORISTS SHOULD CONTINUE TO EXERCISE CAUTION DUE TO SUDDEN CROSS
GUSTS OF 30 TO 40 MPH.

$$

MDZ001-PAZ009-016-023-030-032-WVZ023-041-282000-
/O.CON.KPBZ.WI.Y.0010.000000T0000Z-081228T2000Z/
GARRETT-FOREST-JEFFERSON PA-INDIANA-WESTMORELAND-FAYETTE-PRESTON-
TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...TIONESTA...
PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...
GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
1022 AM EST SUN DEC 28 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. 

A STRONG COLD FRONT WILL CONTINUE MOVING ACROSS THE REGION TODAY.
WEST WIND OF 25 TO 35 MPH WITH GUSTS TO 50 MPH MAY BE EXPECTED
ALONG AND BEHIND THE COLD FRONT. WIND WILL GRADUALLY DIMINISH
LATER THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$


15
000 
WWUS71 KPBZ 281945
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
245 PM EST SUN DEC 28 2008

MDZ001-PAZ009-016-023-030-032-WVZ023-041-282045-
/O.CAN.KPBZ.WI.Y.0010.000000T0000Z-081228T2000Z/
GARRETT-FOREST-JEFFERSON PA-INDIANA-WESTMORELAND-FAYETTE-PRESTON-
TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...TIONESTA...
PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY...INDIANA...
GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...
PARSONS...DAVIS...THOMAS
245 PM EST SUN DEC 28 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY. 

ALTHOUGH WINDY CONDITIONS WILL CONTINUE TODAY IN THE WAKE OF A
STRONG COLD FRONT...THE THREAT OF DAMAGING GUSTS ABOVE 40 MPH HAS
DIMINISHED...THUS THE WEATHER SERVICE HAS DROPPED THE WIND ADVISORY.

MOTORISTS SHOULD CONTINUE TO EXERCISE CAUTION THIS AFTERNOON DUE
TO SUDDEN CROSS GUSTS OF 30 TO 35 MPH.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Dec 27, 3:04 PM EST, 5 hours 3 minutes earlier.

Area forecast discussion, Dec 27, 3:04 PM EST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
304 PM EST SAT DEC 27 2008

.SYNOPSIS...
A STRONG MIDWEST COLD FRONT MOVING THROUGH THE UPPER OHIO VALLEY
SUNDAY MORNING WILL BRING SHOWERS FOLLOWED BY GUSTY WINDS AND
COOLER TEMPERATURES. AN ALBERTA LOW PRESSURE SYSTEM MOVING THROUGH
THE GREAT LAKES WEDNESDAY WILL BRING A MIX OF SNOW AND RAIN
SHOWERS. A POTENTIALLY STRONGER ROCKY MOUNTAIN LOW PRESSURE SYSTEM
MAY BRING SNOW SHOWERS AROUND FRIDAY.

&&

.NEAR TERM /THROUGH SUNDAY/...
BASED TIMING OF THE ONSET OF PREFRONTAL SHOWERS AND THE COLD
FRONTAL PASSAGE ITSELF ON MEAN OF SREF MODEL RUNS ADJUSTED 2-3
HOURS FORWARD BY FASTER MORE RECENT GFS MODEL RUN. AT THIS TIME DID
NOT FORECAST THUNDER AS NAM PROFILES SHOW SURFACE LAYER INSTABILITY
CAPPED...PARTICULARLY DURING THE MORNING FRONTAL PASSAGE. HOWEVER
SITUATION NEEDS MONITORED AS RECENT LIGHTNING DATA DOES SHOW
PREFRONTAL THUNDER.

FORECASTED PREFRONTAL WIND GUSTS LATE TONIGHT NEAR 30 MPH...AND POST
FRONTAL WIND GUSTS 35-45 MPH. RECENT NAM MODEL RUNS SHOW H8 WINDS
NEAR 50 KTS WITH 3-HOUR SEA LEVEL PRESSURE RISES NEAR 5 MB...WHICH
COULD YIELD WIND GUSTS OVER 50 MPH...BUT AGAIN WITH NAM PROFILES
SHOWING A SHALLOW MIXED LAYER...THE FULL VERTICAL MOMENTUM
TRANSFER MAY NOT BE REALIZED.

FORECASTED TEMPERATURES USING GFS MOS...WITH MORNING HIGHS SUNDAY
AS POSTFRONTAL TEMPERATURES LOWER DURING THE AFTERNOON.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
RECENT SREF MODEL RUNS SHOW ENSUING HIGH PRESSURE YIELDING DRY
CONDITIONS THIS PERIOD. FORECASTED TEMPERATURES NEAR GFS MOS
VALUES...WHICH KEEP TEMPERATURES ABOVE NORMAL ALBEIT NOT AS WARM
AS RECENT DAYS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
CONCURRED WITH HPC THINKING OF BASING FORECAST THIS PERIOD ON
BLEND OF ECM OPERATIONAL AND GEFS MODEL RUNS THAT SHOW A DEEP
UPPER LEVEL TROUGH MOVING EASTWARD IN AN OTHERWISE ZONAL JET
STREAM FLOW. MODELS SHOW A WEAK LOW PRESSURE CENTER FROM ALBERTA
WILL MOVE THROUGH THE GREAT LAKES WEDNESDAY AND BRING A MIX OF
RAIN AND SNOW SHOWERS. A SECOND POTENTIALLY STRONGER LOW PRESSURE
SYSTEM FROM THE NORTHERN ROCKIES...ASSOCIATED WITH THE PROGRESSIVE UPPER
TROUGH...MAY BRING SNOW SHOWERS TO THE UPPER OHIO VALLEY FRIDAY
INTO THE WEEKEND. THIS SYSTEM MAY HAVE LINGERING EFFECTS OF COLD
AND SNOW SHOWERS...IT IF FURTHER DEVELOPS ALONG THE EAST COAST.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
ALL TERMINALS CURRENTLY IN WARM SECTOR. AS WARM AIR PUSHES NORTH
IFR CONDITIONS AT FKL AND DUJ WILL IMPROVE TO MVFR BY 22Z AND VFR BY
28/03Z.  REMAINDER OF TERMINALS WILL REMAIN VFR THROUGH 09Z. COLD
FRONT SWEEPS ACROSS CWA SUNDAY MORNING WITH BAND OF RAIN SHOWERS.
EXPECT MVFR CIGS AND VISIBILITY WITH FRONTAL PASSAGE. CONDITIONS
IMPROVE QUICKLY VFR SUNDAY AFTERNOON.

GUSTY SOUTHWEST WINDS TO 25KTS TIL 22Z.  WINDS REMAIN SOUTH 10 TO 15
KTS OVERNIGHT INCREASING TO GUSTS TO 25 KT AHEAD OF FRONT.  WINDS
BECOME WEST WITH GUSTS 30-35 KT WITH AND BEHIND COLD FRONT ON
SUNDAY.

MODEL RUNS SHOW A SECOND COLD FRONTAL SYSTEM MOVING THROUGH THE
GREAT LAKES TUESDAY INTO WEDNESDAY AND AFFECTING THE UPPER OHIO
VALLEY WITH A BOUT OF PREDOMINATELY MVFR CONDITIONS AND SNOW SHOWERS.

LOW MOVING THROUGH GREAT LAKES ON FRIDAY WILL BRING CHANCE OF SNOW
AND/OR RAIN ON FRIDAY WITH MVFR TO IFR CONDITIONS THRU SATURDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Dec 27, 3:31 AM EST, 16 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
331 AM EST SAT DEC 27 2008

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-041-281115-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
331 AM EST SAT DEC 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT WILL SWEEP ACROSS THE REGION SUNDAY. LOCALLY VERY
WINDY CONDITIONS MAY DEVELOP ALONG AND IN THE WAKE OF THE FRONT
SUNDAY INTO SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Pennsylvania, 2008Wind Advisories in Ohio, 2008Wind Advisories in West Virginia, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.